# SDR SWAA2020112330861

- Difficulty date: November 17, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 30,101 hours, 12,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7' CRACK FROM FASTENER TO FASTENER AT RBL 54.0, JUST ABOVE HYDRAULIC SERVICE PUMP IN GFRP WEB MATERIAL.  PERFORMED INTERIM REPAIR, IAW SRM 57-10-10-1A-2 2C (3)(A).  SPEED TAPE TO BE REINSPECTED FOR CONDITION EVERY 600 FLT CYCLES, REF EA OTHER 57 EA 03738, REF W/O 433528.  REPETITIVE ACTION REQUIRED.
